I have been taking Corgard and vasotec for 30 years for Hypertension, I have been feeling very tired
- 26 Jun 2010 by eclif
- corgard, vasotec, hypertension
... and weak lately. Can a person take these drugs for too long of a time causing them to react wrong?
27 Jun 2010
Yes it has been a long period of time ,have you been under doctor´s supervision if not I stronlgy recommend you contact him/her, I am sure they will be able to help you..Ok
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking 20 mg of Nadolol (generic for Corgard) for 25 years. It is a blood pressure medication though I take it to slow my rapid pulse. In ...
1 answer • 21 May 2010 •
Taking enalapril/vasotec and looking fo a pain killer to take for relief for chondromalacia/"runner's knees"?
1 answer • 28 Aug 2010 •
Hypertension - I'm a 43 year old female who just started taking Atenolol 5 days ago and this morning I woke up real dizzy and lightheaded and ...
2 answers • 19 Oct 2010 •
I have hypertension and I have been taking Cardizem for a year or so but recently I am feeling very tired and fatigued. I have developed a pain on ...
1 answer • 29 Oct 2010 •
My husband and I have been feeling really sluggish..really hard to get out of bed..tired but cant sleep..if we sleep its not restfull..this makes his ...
5 answers • 6 Oct 2011 •